# SDR USAA20100415SB051

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Limits
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT AFT ENTRY DOOR FACING HINDERS DOOR OPENING.  MAINTENANCE FOUND THE AFT ENTRY DOOR STRUCTURE TORQUE TUBE OUT OF LIMITS.  REPLACED THE AFT ENTRY DOOR STRUCTURE TORQUE TUBE AND SNUBBER, AND ADJUSTED THE DOOR.
